... my md under my psychiatrist to get off of it. I was on 900 mg now a week later 600 mg and I feel horrible,. Today I basically just cried all day. I am trying to do this slow but this has turned into a nightmare. First it was insomia, agitation, anxiety and now I have depression- is this common on reducing the doseage bit by bit. Is this what I have to look forward to?
I was once on 800mg, reduced to 100mg, and now down to 25mg. It seems and feels like life will suck everyday for the rest of your life, but I can promise that it will get better. If you don't have a medication for sudden anxiety or agitation ( I take Ativan, it lasts longer than the Xanax or the Valium I have tried ), it might be something you want to ask the psychiatrist about. Life will suck less without constant aggravation. I hope this helps!
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2010 • 2 answers
Posted 16 May 2011 • 10 answers
Posted 28 Feb 2012 • 5 answers
Posted 14 May 2012 • 5 answers
Posted 16 Dec 2014 • 3 answers